Advertisement -- Learn more about ads on this site.


    MINIMOMO   1,220
SparkPoints
1,000-2,499 SparkPoints
 
 

Why's it hurt???


Tuesday, February 05, 2013

So I got a depo shot at the health dept Friday since my husband and i cannot afford to take chances right now. I found out the hard way that 'flu-like' symptoms are a fairly common side effect. I was in bed all weekend with chills, fever, aches, and that feeling where your clothes touching your skin hurts really bad. I took alot of store brand NY-quil and basically slept through it. Then yesterday (Monday) I woke up without the flu-type feelings but with this wicked pain in my right temple/ behind my ear. It would come and go like a contraction and hurt so bad that I would cringe and cry out in pain. They came every 1-2 minutes. Sometimes just a flash sometimes lasting up to a minute. I took 2 Tylenol which is all we had but it did not help at all. Now I am no stranger to pain, I had both my sons natural with no pain meds and over 24 labors, and I can handle pain fairly well. But this had me crying and desperate. My friend brought over some Aleve yesterday around 1:30 and I took one then and one an hour later. It seemed to not be helping and I was debating going to the hospital but without insurance and knowing how they treat poor people with headaches (like we just want drugs) I waited it out. By 5:30 the pains were only coming every 5-10 minutes and they hurt enough to make my face cringe reflexively but I can stifle the sound usually now. I took Ny-quil to get sleep last night and took an Aleve upon waking. I am still having these pains, still taking Aleve and just wondering if anyone else has experienced any pain like this or has any suggestions?
SHARE

Member Comments About This Blog Post:
ANEWME1313 2/5/2013 9:38PM

  I've taken the depo shot on and off now for almost 20 years. For me, I have no negative side effects and the added bonus of not having a period for a year after having a shot (which I love!). I know other people have different experiences and some are negative (my sis in law has a non-stop period while on it). I've NEVER experienced flu like symptoms or pains like you are describing. With your symptoms, if it was me, I'd call my health care provider right away and let them know what's going on and see what they want to do or if you do feel it's an emergency, go to the ER (if you can't wait to call your doctor).

Report Inappropriate Comment
PURPLESPEDCOW 2/5/2013 9:09PM

    That sounds more than a headache. I would seek some help if it is continuing.

Report Inappropriate Comment
CASTIRONLADY 2/5/2013 8:24PM

    So sorry for the symptoms. I don't take the shot because of the side effects. I would call the doctor as your symptoms seem extreme.

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.
 


Other Entries by MINIMOMO